MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 77593
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the user facility, the team was not over tightening the part to cause the break.
 
Event or Problem Description
It was reported that during use of the device on extended life support, parts of the disposable snapped off when tightening.As mitigation, clamps were used on the circuit.The surgical procedure was completed successfully.There was a 100 cubic centimeter (cc) blood loss.There was no delay nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: b5.
 
Event or Problem Description
Per clinical review: this complaint involved a perfusion pack that had the male connector shear off from the manifold line during cardiopulmonary bypass when tightened.There was a blood loss of approximately 100 cubic centimeters (cc).There was no harm to the patient and the surgery was successfully completed.
 
Additional Manufacturer Narrative
The reported complaint was confirmed by the photo provided.As no part was returned for further evaluation, root cause analysis could not be performed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key18495859
Report Number1212122-2024-00002
Device Sequence Number6991050
Product Code OEZ
UDI-Device Identifier00699753514874
UDI-Public(01)00699753514874
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number77593
Device Lot Number307113706
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer05/10/2024
06/14/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/04/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown